# SDR DALA14029160906

- Difficulty date: May 5, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 71,432 hours, 54,935 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEAT 15ED INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN IN THE HARNESS. THE WIRE HARNESS WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
